Skip navigation
Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: https://libeldoc.bsuir.by/handle/123456789/28211
Название: Analytical solution of equations set describing diffusion of point defects in the 2-layer semiconductor structure
Авторы: Velichko, O. I.
Aksenov, V. V.
Ключевые слова: доклады БГУИР
silicon
SiGe
impurity
defect
diffusion equation
analytical solution
Дата публикации: 2017
Издательство: БГУИР
Библиографическое описание: Velichko, O. I. Analytical solution of equations set describing diffusion of point defects in the 2-layer semiconductor structure / O. I. Velichko, V. V. Aksenov // Doklady BGUIR. - 2017. - Vol. 109, № 7. - Р. 20 - 24.
Краткий осмотр (реферат): The boundary-value problem on impurity and point defect diffusion in the 2-layer semiconductor structure was formulated and analyzed. The analytical solution of the set of equations describing diffusion of intrinsic point defects was obtained for the case of the constant coefficients of these equations. Calculation of the typical distribution of point defects in the 2-layer structure was carried out.
URI (Унифицированный идентификатор ресурса): https://libeldoc.bsuir.by/handle/123456789/28211
Располагается в коллекциях:№7 (109)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Velichko_Analytical.PDF2,21 MBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.